# SDR CA191021019

- Difficulty date: July 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200269
- Condition: Corroded
- Location: Fs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERA TOR REPORTED MULTIPLE AREAS (LOWER FLANGE & WEB) OF BLENDED CORROSION DAMAGE TO FS.310 LOWER FRAME SECTOR BETWEEN STRINGERS 25L & 25R. (TC# 20191021019)
